It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'll try to make my background brief, but I think it is important to my question. I was diagnosed with panic disorder about 2 years ago, associated mostly with traveling or speaking in front of groups at work. I was perscribed Celexa and did well on it for about 6 months. I decided to taper off of it because my husband and I wanted to start a family. I did fine my entire preganancy and for 3 months after my child was born. Then I crashed hard 1month after returning to work (4 months postpartum). I now have severe anxiety *** the time, not just situation***y as I had before. I was nursing my son so my Dr perscribed Zoloft 50 mg and after about a week I was doing re***y well. Well after 2 weeks on the drug and a slightly stressful even in my life, I was right back where I started, severe anxiety (vomiting, not able to keep food down, heart palpitations, not able to sleep much, the whole nine yards). My Dr recommended increasing the dosage to 100mg which I only took for a few days but I couldn't stand the anxiety. I was so sick I basic***y was forced to stop nursing my son because I was no longer producing. I then told my Dr I wanted to try something else, so he recommended Lexapro 10mg daily as the best anti-depressant for anxiety in his opinion. (He was never a big fan of the Zoloft to begin with but agreed to it because I was nursing). He also perscribed Xanax to be taken as needed. After the inital side effects of dizziness and severe headache for the first week, I started to feel re***y good. I would almost say I was back to normal. So that was week 2-3 on Lexapro. I just started my fourth week (I've been taking Lex for 23 days now and the anxiety has returned. It is less than what I had before starting on any meds, but still fairly significant as to affect eating, sleeping and working. My question is if this is a typical part of the process of my body adjusting to the medication or does this indicate I need a higher dose? Is it too early in the process to make a decision on upping the dose or not? Or could this mean, this is not the right medication *** together? I contacted my Dr who said that increased anxiety is not a side effect of the medication and wanted me to give it another week before we talk about changing anything. I am just skeptical that this isn't a possible side effect of my body trying to regulate to a proper level. Please share your experiences on this. Thank You.





All times are GMT -7. The time now is 02:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!